# SDR ASAA2023060543476

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 1,410 hours, 404 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON DESCENT, L FWD WINDOW HEAT OVERHEAT LIGHT CAME ON. AFTER 5 MIN COOL DOWN, OVERHEAT LIGHT CAME BACK ON WHEN WINDOW HEAT WAS TURNED BACK ON. GROUNDED - YES. PERFORMED BITE TEST B737-9 AMM 30-41-710-801 FOR WINDOW HEAT CONTROL UNIT. TEST PASSED. NO FAULTS NOTED.
